Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 64, Number 1

All articles in this issue are freely accessible.

$L^{p}-L^{q}$ decay estimates for the Cauchy problem of linear thermoelastic systems with second sound in one space variable
Lin Yang and Ya-Guang Wang.
Quart. Appl. Math. 64 (2006), 1-15
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2211374
Diffusion of chemically reactive species in a porous medium
K. Vajravelu, J. R. Cannon and D. Rollins.
Quart. Appl. Math. 64 (2006), 17-28
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2211375
The exponential decay of global solutions to the generalized Landau equation near Maxwellians
Hongjun Yu.
Quart. Appl. Math. 64 (2006), 29-39
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2211376
Ray methods for free boundary problems
J. A. Addison, S. D. Howison and J. R. King.
Quart. Appl. Math. 64 (2006), 41-59
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2211377
When is a linear system conservative?
Jarmo Malinen, Olof J. Staffans and George Weiss.
Quart. Appl. Math. 64 (2006), 61-91
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2211378
Finite-dimensional attractor for the viscous Cahn-Hilliard equation in an unbounded domain
Ahmed Bonfoh.
Quart. Appl. Math. 64 (2006), 93-104
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2211379
Mixed problem for the Laplace equation outside cuts in a plane with setting Dirichlet and skew derivative conditions on different sides of the cuts
P. A. Krutitskii and A. I. Sgibnev.
Quart. Appl. Math. 64 (2006), 105-136
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2211380
On stability of linear time-varying second-order differential equations
Luu Hoang Duc, Achim Ilchmann, Stefan Siegmund and Peter Taraba.
Quart. Appl. Math. 64 (2006), 137-151
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2211381
SH-waves in laminated plates
Sergey V. Kuznetsov.
Quart. Appl. Math. 64 (2006), 153-165
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2211382
Convergence to equilibrium for the damped semilinear wave equation with critical exponent and dissipative boundary condition
Hao Wu and Songmu Zheng.
Quart. Appl. Math. 64 (2006), 167-188
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2211383
Global solutions of the mean–field, very high temperature Caldeira–Leggett master equation
José Luis López and Juanjo Nieto.
Quart. Appl. Math. 64 (2006), 189-199
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2211384
American Mathematical Society